Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Heart palpitation with excess sweating and heavy breathing. Could this be exertion onset of Asthma ?

I get heart papatations excess sweating and heavy breathing after doing any type of exertion vacuuming mopping doing laundry I had a total thyroidemecty 10 2009 due to papillary thyroid cancer I am on SYNTHROID 125 MCG TAB LETLIOTHYRONINE SOD 125 MCG TAB first thing in morn for thyroid replacement then 1 hr later I take LANSOPRAZOLE DR 30 MG CAPSULE METOPROLOL SUCC ER 50 MG TAB for rapid heartbeat LISINOPRIL 10 MG TABLET for hypertension FLUOXETINE HCL 40 MG CAPSULE for depression , and ADDERALL XR 30 MG CAPSULE for EDS due to narcolepsy. At about 3 hrs later I drink 1 5 hr energy. At bedtime I take 6mg melatonin and AMITRIPTYLINE HCL 50 MG TAB for sleep problems due to narcolepsy,ALPRAZOLAM XR 1 MG TABLET for anxiety, JANUVIA 100 MG TABLET for type 2 diabetes ,1 81mg aspirin and 2 stool softeners. And lastly I change my HRT patch twice weekly which is VIVELLE-DOT 0.05 MG PATCH. I feel like this is possibly asthma onsert by exertion but I am not sure. Any info. anyone can give me will be appericated.
Asked On : Tue, 8 Feb 2011
Answers:  1 Views:  247
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Its not Asthma. Its all due to your Hypertension, Thyroid replacement and Depression. However to confirm you may have your Spirometry done.
Answered: Tue, 15 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor